My doctor put me on progesterone for heavy periods%#44 though they make me feel like I have level 10 PMS every day%#44 all day. Is there anything I can do to alleviate that awful feeling%#44 besides not taking the progesterone?

High progesterone levels relative to estrogen can cause the symptoms you are experiencing. It is important that your hormones are balanced. Cycling the progesterone day 14-28 of the month only can sometimes help. If you are perimenopausal, it is important to have all your hormone levels checked to balance your estrogen, as well.

  0 Comments

Add a comment

Join Us Print

the power of
“me too!”

Take comfort in knowing you're not alone, while getting informed and inspired.

Watch Videos

Find Your
Perfect PRODUCT

Answer a few quick questions to find the right protection or prevention, plus free samples and coupons.

GET STARTED

More Coverage
Means Less Worry

With a 75% Wider Back, Poise® Overnight Pads are designed to help protect against leaks while lying down, for worry-free nighttime protection.

LEARN MORE